On the proof of Beurling's theorem on z-invariant subspaces


Karaev M. T.

EXPOSITIONES MATHEMATICAE, vol.25, no.3, pp.265-267, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1016/j.exmath.2006.11.003
  • Title of Journal : EXPOSITIONES MATHEMATICAE
  • Page Numbers: pp.265-267

Abstract

We give an other proof of the classical Beurling theorem on z-invariant subspaces in the classical Hardy space H-2(D) over the open unit disk D, in which the concept of Berezin symbol is not used (see M.T. Karaev [On some problems related to Berezin symbols, C. R. Acad. Sci. Paris, Ser. 1340 (10) (2005) 715-7181). This improves the author's proof in Karaev (2005). (C) 2006 Elsevier GmbH. All rights reserved.